Posted 10/3/2019 8:25 AM (GMT -6)
Wow, this is interesting given I am dealing with this as well. My deal was an infection after abdominal surgery though, and not a UTI. But.....I was put on a 10 day course of Cipro and Flagyl at a high dose. about 4 days into this I started feeling really weird.....off balance, brain fog, anxiety, and being uncoordinated. And of course the constant tiredness. They wanted me to finish the medication given an infection after the surgery I had can be life threatening. I stopped the medication 4 days ago, but feel the same stuff going on. I have read the antibiotics can mess with the central nervous system after a certain point, causing the symptoms you and I are having. I just wish they would have told me this prior to taking. Not feeling connected with the real world and so out of it is giving me anxiety now, just not knowing when this will fade. I meet with my surgeon in 2 days, and I will have to see what to do about this. Some people have these side effects for a long time after stopping the medication. Any other comments here would be interesting.